# SDR TWAA0002207

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MSG24 MAINTENANCE, FOUND FUSELAGE SKIN DAMAGED AT THE FORWARD EDGE OF THE MID CARGO DOOR OPENING APPROXIMATELY 3 FASTNERS BELOW THE NUMBER 3 STOP.  INSTALLED SKIN REPAIR PER DAC PRINT SRO9530108 VIEW 1003 PER ENGINEER TASK 004.
